# SDR AALA20161219001

- Difficulty date: December 19, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 48,188 hours, 19,871 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER HAS 3 CRACKS IN LOWER SKIN ALONG OUTBOARD EDGE OF RIB AT HORIZONTAL STABILIZER STATION 120.3. REPAIRED IAW SRM 55-10-01-2-R11.
